# SDR CALA2009022500112

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 32,401 hours, 10,630 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481016
- Part serial: 01058H2062
- Condition: Out Of Rig
- Location: Cockpit
- Part time: 23,338 hours, 9,831 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 WINDOW EXTERIOR EMERGENCY ESCAPE RELEASE HANDLE INOPERATIVE.  FOUND R-2 WINDOW OUT OF RIG, FORWARD ROLLER BOLT SET SCREW BACKED OUT AND LOOSENED.  ADJUSTED SET SCREW PER AMM 56-12-11-820-801.  ALL CHECKS GOOD.
